Probability

[1] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Random band matrices in the delocalized phase, III: Averaging fluctuations

Fan Yang Department of Mathematics, University of California, Los Angeles Jun Yin Department of Mathematics, University of California, Los Angeles

Probability mathscidoc:1808.28001

2018.7
[ Download ] [ 2018-08-22 22:33:35 uploaded by yangf75 ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved